# SDR DL767991464

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor
- Part number: 6225220103
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT THE GATE CREW SMELLED ELECTRICAL ODOR AND SOME SMOKE.  A/C WAS DEPLANED.  MTC INVESTIGATED FOUND NO OBVIOUS PROBLEM BUT DID FIND VOR/MARKER C/B A-1 POPPED.  SWAPPED LT VOR TO RT VOR POSTION AND THEN DEACTIVATED RT VOR PER MEL.  A/C FLEW TO ATL.  MTC REPLACED NR 2 VOR CONTROL PNL AND XCVR.
